Items where Author is "Leykin, Dmitry"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Buchstaber, Victor and Leykin, Dmitry (2005) Hyperelliptic Addition Law. Journal of Nonlinear Mathematical Physics, 12 (1). pp. 106-123. ISSN 1402-9251

MIMS Preprint

Buchstaber, Victor and Leykin, Dmitry (2006) The problem of differentiation of an Abelian function over its parameters. [MIMS Preprint]

Buchstaber, Victor and Leykin, Dmitry (2006) The problem of differentiation of an Abelian function over its parameters. [MIMS Preprint]

Conference or Workshop Item

Buchstaber, Victor M. and Leykin, Dmitry (2005) Krichever-Novikov continuous basis for plane algebraic curves. In: Singularities seminar, 12 Dec 2005, Department of Mathematics Sciences, University of Liverpool. (Unpublished)

This list was generated on Thu Aug 22 01:00:55 2019 BST.